# SDR AALA20121209015

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 56,476 hours, 7,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR 3 AREA GALLEY AND ZONE C AREA FLOOR PROXIMITY EMERGENCY LIGHT BATTERY CAP TEST ILLUMINATED LESS THEN 10 MINS.  REPLACED BATTERY PACK M33400.  OPS CHECK NORMAL.
